# SDR CA151021005

- Difficulty date: October 19, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cessna 525
- Aircraft time: 3,494 hours
- Engine: Wilint FJ44
- System (JASC): 7160 · Engine Air Intake System
- Part: Spinner
- Part number: 56661A
- Condition: Damaged
- Location: Engine
- Part time: 3,498 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: C

## Discrepancy

(CAN) DURING AN IFR TAKEOFF, ACCELERATING THROUGH APPROXIMATELY 80-85KT, HEARD A NOISE THAT COULD BE DESCRIBED AS A LOUD HUM.  ELECTED TO REJECT THE TAKEOFF.  ONCE THE REJECTED TAKEOFF PROCEDURE WAS COMPLETED, BEGAN TROUBLESHOOTING TO Y THE PROBLEM.  AT THIS TIME, BECAME MORE AWARE THAT THERE WAS ALSO A VIBRATION OVER THE ACFT.  BOTH ENGINES WERE RUNNING NORMALLY AND THERE WERE NO ANNUNCIATORS ILLUMINATED.  BY VARYING THE THRUST LEVERS OF EACH ENGINE INDIVIDUALLY, WAS ABLE TO MODULATE THE SOUND WITH THE LT POWER LEVER, SO I SHUTDOWN THE LT ENGINE.  COMPLETED THE TAXI TO THE RAMP AND SHUTDOWN THE ACFT WITHOUT FURTHER COMPLICATION. UPON INSPECTING THE LT ENGINE, IT WAS CLEAR THAT PART OF THE SPINNER HAD BROKEN OFF, CAUSING THE ABOVE MENTIONED SYMPTOMS.  THE SPINNER INSTALLED ON 1521 WAS CONFIRMED TO BE PN 56661-A WHICH HAS SB FJ44-72-099 PENDING FOR REPLACEMENT OF THE SPINNER AT CHECK 4 OR SUBSEQUENT MPI.
